# SDR SWAA2022051091018

- Difficulty date: April 4, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BETWEEN BS312 TO BS328 AT RBL59 AND WL208.1 AT FWD GALLEY AREA 2022-168798 / [01] REPLACED ANGLE LOCATED BETWEEN BS312 TO BS328 AT RBL59 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 AND DWG 141A8310 REV: -;[02] CORRECTED STEP 1  REPLACED ANGLE LOCATED BETWEEN BS259.50 TO BS332.10 AT RBL59 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 AND DWG 141A8310 REV:- SEE INDIVIDUAL SIGN-OFFS BELOW;[03] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
